Differential and Integral Equations

Local Cauchy problem for the MHD equations with mass diffusion

Jishan Fan and Tohru Ozawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper studies the Cauchy problem for the MHD equations with mass diffusion in a bounded domain in $\mathbb{R}^{3}$. We use Tikhonov's fixed-point theorem to prove the existence and uniqueness of local solutions.

Article information

Source
Differential Integral Equations, Volume 24, Number 11/12 (2011), 1037-1046.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012874

Mathematical Reviews number (MathSciNet)
MR2866009

Zentralblatt MATH identifier
1249.35247

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]

Citation

Fan, Jishan; Ozawa, Tohru. Local Cauchy problem for the MHD equations with mass diffusion. Differential Integral Equations 24 (2011), no. 11/12, 1037--1046. https://projecteuclid.org/euclid.die/1356012874


Export citation